A theorem on approximate directional derivatives
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 2, p. 343-350
@article{ASNSP_1968_3_22_2_343_0,
     author = {Bruckner, A. M. and Rosenfeld, Melvin},
     title = {A theorem on approximate directional derivatives},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {2},
     year = {1968},
     pages = {343-350},
     zbl = {0155.10503},
     mrnumber = {247012},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_2_343_0}
}
Bruckner, A. M.; Rosenfeld, M. A theorem on approximate directional derivatives. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 2, pp. 343-350. http://www.numdam.org/item/ASNSP_1968_3_22_2_343_0/

[1] S. Saks, Theory of the Integral, Monografie Matematyczne7, Warszawa - Lwow, 1937. | JFM 63.0183.05

[2] W. Stepanoff, Sur les conditions de l'existence de la differentielle tolale, Rec. Math. Soc. Math. Moscow (Mat Sb.) 32 (1925) 511-526. | JFM 51.0207.07

[3] H. Whitney, On totally differentiable and smooth functions, Pac. J. Math. 1 (1951) 143-159. | MR 43878 | Zbl 0043.05803